# SDR SWAA2024030648820

- Difficulty date: February 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT HORIZONTAL PRESSURE DECK WEB AT STA 663 RBL 41. CRACK LENGTH 0.218'<[01] ACCOMPLISHED REPAIR AT HORIZONTAL PRESSURE DECK WEB AT STA 663 RBL 41 IN REF WITH 53-40-51-2R-2;[02] VERIFIED STEP 1
